What Cannabis Hyperemesis Syndrome?

In 2018, there were a lot of headlines about the supposed ‘coming medical crisis’ of “Cannabis Hyperemesis Syndrome”.

Some articles claimed that this condition had a high mortality rate, while others reported that it was ‘an alarming rarity’.

However, most articles failed to provide a thorough explanation of this condition.

Cannabis hyperemesis syndrome is a controversial term used to describe a condition that often happens after using cannabis. Symptoms include:

  • Severe vomiting
  • Abdominal pain
  • Dehydration
  • Weight loss

According to Dr. Jurgen Rehm from the Institute of Physical Chemistry, the condition can lead to serious consequences for users.

Cannabis Hyperemesis Syndrome (CHS) is a less common but more severe form of post-smoke illness.

The symptoms of this disease are coming from the medical community to light after years of being dismissed as ‘munchies from smoking too much weed.’ 

Causes of Cannabis Hyperemesis Syndrome?

The Cannabis Hyperemesis Syndrome, also known as CHS, is a serious illness that affects a small minority of the cannabis community. It can be intractable and can lead to serious health problems.

Cannabis hyperemesis syndrome (CHS) is a very real condition that affects a small minority of cannabis users but is generally misdiagnosed or ignored by medical professionals.

The condition can affect cannabis users during the period of high use, for months after cessation and/or following unsuccessful attempts to stop using.

There is little evidence that cannabis causes CHS, but some evidence that environmental and lifestyle factors may be involved.

CHS is characterized by a cyclical vomiting pattern in cannabis users, who constantly retch and vomit after using.

According to an American Medical Association report, more than 200,000 Americans are affected by this syndrome every year, and that most of those cases are due to cannabis.

What triggers Cannabis Hyperemesis?

Cannabis Hyperemesis is a condition that can cause severe illness and possible failure to thrive in children.

The condition was first described in 1990, and the majority of cases are due to cannabis, however, many cases are now being diagnosed in adults as well.

Cannabis Hyperemesis is defined as being extremely sick from marijuana use, and has no apparent cause.

The cause of cannabis hyperemesis is unknown, but the symptoms can be treated through various methods.

Symptoms are described as being extremely nauseated, which is described as being sick to all the points of vomiting.

Cannabis Hyperemesis is caused by a number of factors, which have been described as being the cause of the symptoms being able to be treated.

How quickly can you develop CHS cannabinoid hyperemesis if you smoke every day?

CHS cannabinoid hyperemesis is a condition that occurs from the use of cannabinoids but has yet to be fully classified by the medical community.

The condition usually presents with the symptoms of nausea, vomiting, diarrhea, abdominal pain, and dehydration. It is a serious and potentially life-threatening condition.

Cannabis is often touted as the ‘healthy alternative’ to smoking tobacco, but this is often a false claim.

Despite smoking being a known carcinogen that can increase the risk of lung cancer, many smokers find a way to justify their habit.

They may claim that smoking helps them lose weight, relieve depression, or provide a ‘legal high’.

The truth is, cannabis is not a healthy alternative. For those who smoke every day, the health risks are significant.

However, within two hours of being vaped, you may get CHS Cannabis Hyperemesis.

How is cannabinoid hyperemesis syndrome diagnosed?

The term “hemp” was used as a descriptor of cannabis for many years, but it only became popular in the English language in 2000.

Since then, cannabis enthusiasts have used this term to describe a wide range of cannabis-derived products, from drinks to bath salts to tinctures to cbd oils.

In general, the term “cannabinoid” refers to a group of molecules found within the cannabis plant.

CBH is an (often) painful condition that is caused by taking large doses of cannabinoids (such as THC) orally, which can lead to nausea and vomiting.

The condition is named after the infamous ‘Charlotte’s Web’ strain of medical cannabis, which was the first to be identified by a doctor who worked with its author, Stanley Jacob, to create the first medical cannabinoid product.

Cannabis hyperemesis syndrome occurs when the regular use of marijuana or its by-products cause extreme nausea, vomiting, and abdominal pain for more than six months.

Each year in the springtime, millions of people experience the effects of cannabis hyperemesis syndrome (CHS), an ill-defined condition.

Often linked to long-term cannabis use, CHS involves intense hormone fluctuations that disrupt the body’s normal endocannabinoid system.

How is cannabinoid hyperemesis syndrome treated?

CBH/CHS is characterized by severe vomiting and severe dehydration associated symptoms of cannabinoid hyperemesis syndrome.

This syndrome presents with the patient experiencing severe nausea and vomiting, which is worsened by the stimulation of the CB1 receptors in the gastrointestinal tract.

Symptoms often start after using cannabis, or cannabinoids, but the syndrome can present with other types of stimulation of the cannabinoid receptors.

Unfortunately, the signs and symptoms increase in severity until the patient has lost 3-5 liters of fluid through vomiting, which can be fatal.

CBH/CHS is a common symptom in patients who partake in cannabis, both recreationally and medicinally, and many patients who have the syndrome suffer from chronic conditions that have the potential to be worsened by cannabis use.

Cannabis is becoming more popular and its use is completely legal in many countries such as UK and US, but CBD and THC can still lead to health problems.

The most common of which is cannabinoid hyperemesis syndrome which occurs when the body is exposed to a particular chemical found in cannabis.

In a small percentage of cases, the body cannot handle the toxicity of cannabinoids, which causes a severe and persistent body-wide reaction.

The following treatments have been reported to be effective for cannabinoid hyperemesis syndrome:

  • Cool compresses
  • Scopolamine patches
  • Cannabinoid oral solution (Dronabinol) only if the patient is nauseated on standard therapy.

How to prevent cannabinoid hyperemesis syndrome?

Cannabis is no stranger to being abused for its therapeutic effects. Unfortunately, the abuse can lead to the development of serious symptoms and conditions that could have been prevented.

Hyperemesis gravidarum is one such condition that can be caused by cannabis abuse. This condition involves severe morning sickness that can result in dehydration, weight loss, and/or nausea and vomiting.

Hyperemesis gravidarum is often associated with other symptoms such as abdominal pain, fainting and headaches.

Cannabis Hyperemesis Syndrome, is a rare, but severe, illness occurring within 1 to 2 weeks of heavy cannabis use.

It is often described as feeling like being on the verge of a massive hangover, but with nausea, vomiting, and abdominal pain.

Obviously, it’s responsible for a lot of people experiencing some problematic withdrawal symptoms.

Avoid coming into contact with cannabis or any other plant matter by using a standard vaporizer.

Ideas to prevent this include not using a water pipe, not vaping for more than 4 hours straight, or wearing loose-fitting clothes.

Cannabinoid hyperemesis syndrome what to eat?

For those who are unfamiliar with cannabinoid hyperemesis syndrome, it’s essentially a condition characterized by frequent vomiting and abdominal pain that occurs while using marijuana.

The condition is extremely rare, but some people do experience symptoms from using weed, whether it’s in the form of edibles, wax, or oil.

It’s a condition that can be both dangerous and debilitating, and it can lead to dehydration, weight loss, nausea, and other symptoms.

Summer symptoms can last anywhere from a few hours to a few weeks, and they are more intense.

Severe nausea is a common side effect of cannabis use, but it’s not caused by the cannabis itself.

Instead, it’s caused by a condition called cannabinoid hyperemesis syndrome (CHS), which is caused by the fact that the human body produces too much of its own cannabinoid, called anandamide.

To treat cannabinoid hyperemesis syndrome, you should drink milk or use a liver protector.

How to stop the effects of Cannabis Hyperemesis Syndrome?

Cannabis hyperemesis syndrome (CHS) is a condition that causes intense and often debilitating nausea and vomiting after consumption of cannabis, often causing the individual to discontinue the drug entirely.

According to a study conducted in New Zealand has revealed that the number of people suffering from CHS may be increasing, as well as the number of hospital visits and visits to emergency departments. 

The main causes of this condition are: 

  • The intensity of cannabis consumed (The more potent the cannabis, the more severe the symptoms)
  • The presence of other health issues that make cannabis more difficult to tolerate 
  • The presence of alcohol and/or other drugs in the user’s system 
  • The frequency of use

You can relieve the symptoms of Cannabis Hyperemesis Syndrome by using products that contain Cannabinoid and Terpinolene.

However, to stop the effects of Cannabis Hyperemesis Syndrome, you can avoid the use of Cannabis entirely.

Leave a Comment

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.